# SDR DALA2025071405268

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 74,194 hours, 28,634 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1077055) A.A.5100-01856-03A STEP 2 AREA 12: "CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR" ON RH BODY RIB STA 545 AND RBL 70.85 AT CENTER FUEL TANK. REPAIR ON RH BODY RIB STA 545 AND RBL 70.85 AT CENTER FUEL TANK WAS INSPECTED PER ERA 627280-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR, ERA NO. 627777-14 REV.ORIGINAL SECTION I: REPAIR INSTRUCTIONS AND PRI 627280-14 REV. 0 AND 1.
